# SDR ASAA2015013110485

- Difficulty date: January 31, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 29,706 hours, 9,090 cycles
- System (JASC): 2300 · Communications System
- Part: Warning Light
- Condition: Illuminated
- Location: Satcom
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"SAT NR 1" BLUE LIGHT ILLUMINATED & NO SATCOM PROMPTS FOUND ON MCDU PAGE.  ACFT GROUNDED. SATCOM LOCKED UP. CYCLED POWER TO SATCOM IAW FIM TASK 23-15, TSK 801. NORMAL OPS RESTORED- PROMPT RETURNED & LIGHT OUT.  ETOPS GROUND VERIFICATION ACCOMPLISHED.
